| Catalog Number |
07K62-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed imprecise architect thyroid stimulating hormone (tsh) results on multiple patients.The result provided were: on (b)(6) 2025 patient 1: sid (b)(6) initial= 0.21 miu/l /repeated=1.45 miu/l /redrawn and repeated from same patient sid (b)(6) =1.79 miu/l.Patient 2: sid (b)(6) initial=8.93 iu/ml /repeated=0.87 miu/l.Laboratory reference range for tsh=0.35 to 4.94 miu/l.There was no reported impact to patient management.
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data of architect tsh reagent lot 73446ud00.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for architect tsh assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 73446ud00.Historical performance of the architect tsh reagents in the field was reviewed using data gathered via abbottlink from customers worldwide.The median population result for the complaint lot(s) are within established limits, indicating that the lot(s) are performing acceptably in the field.Therefore, no unusual reagent lot performance was identified.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect tsh reagent lot 73446ud00.
Event or Problem Description
The customer observed imprecise architect thyroid stimulating hormone (tsh) results on multiple patients.The result provided were: on (b)(6) 2025 patient 1: sid (b)(6) initial= 0.21 miu/l /repeated=1.45 miu/l /redrawn and repeated from same patient sid (b)(6) =1.79 miu/l.Patient 2: sid (b)(6) initial=8.93 iu/ml /repeated=0.87 miu/l.Laboratory reference range for tsh=0.35 to 4.94 miu/l there was no reported impact to patient management.